Home      Login     Signup
International Journal of Applied Dental Sciences
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
ISSN Print: 2394-7489, ISSN Online: 2394-7497
ICV 2019: 92.11

International Journal of Applied Dental Sciences

2016, Vol. 2 Issue 3, Part A

Rehabilitation of resorbed maxilla with zygomatic implants- A review

AUTHOR(S): Dr. Amrita Pandita, Dr. Motilal Jangid, Dr. Abhishek Singh Nayyar and Dr. Ashish Satpathy
ABSTRACT: Zygomatic implants were designed for situations where atrophy of the posterior maxilla complicates or prevents the placement of conventional implants. The use of zygomatic implants avoids the need for bone grafting, shortens treatment time and reduces morbidity. The success rate obtained by different authors varies between 82% and 100%, indicating this technique as a valid treatment option. The objective of this review is to revise the literature with the aim of updating the subject.
Pages: 01-03  |  1135 Views  7 Downloads
How to cite this article:
Dr. Amrita Pandita, Dr. Motilal Jangid, Dr. Abhishek Singh Nayyar, Dr. Ashish Satpathy. Rehabilitation of resorbed maxilla with zygomatic implants- A review. Int J Appl Dent Sci 2016;2(3):01-03.
Call for book chapter
International Journal of Applied Dental Sciences